# SDR AALA20090927DFW02

- Difficulty date: September 27, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 62,566 hours, 32,837 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RIGHT HYDRAULIC PRESSURE LOW AND THE RUDDER CONTROL MANUAL LIGHT ILLUMINATED IN FLIGHT.  CREW RAN THE EMERGENCY GEAR EXTENSION CHECKLIST TO GET THREE GREEN LIGHTS.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE HYDRAULIC ENGINE DRIVEN PUMP AND FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
